# SDR ERAA20120124

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330164
- Condition: Corroded
- Location: Fuselage
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIGHT ONBOARD SEAT TRACK BETWEEN STATION X262 AND X526.  REPAIRED USING BOMBARDIER REPAIR DRAWING 8-53-1339.
